# SDR IPXA2023111360602

- Difficulty date: November 6, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT: RH RAM AIR INLET STRUCTURE AT APROX STA 880 HAS 2 ANGLES WITH CORROSION. DOT 07608-006 REMOVED RAM AIR INLET ASSY P/N: 149N7160-31 IAW AMM 21-53-01-004-001 AND LIP P/N: 149N7160-24 AND 2 CHANNELS WITH CORROSION P/N: 149N7160-8 & 149N7160-7 IAW SRM 51-40-02-0G-0. VERIFIED REMOVAL OF 1EA LIP AND 2 CHANNELS.
